# SDR IPXA2024052337817

- Difficulty date: May 13, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 69,506 hours, 24,223 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) CONDITION CHECK OK.
